Riemannian foliations on Manifolds with non-negative curvature.
Tondeur, Philippe ; Kim, Hobum
Manuscripta mathematica, Tome 76 (1992), p. 39-46 / Harvested from Göttinger Digitalisierungszentrum
Publié le : 1992-01-01
EUDML-ID : urn:eudml:doc:155681
@article{GDZPPN002232685,
     title = {Riemannian foliations on Manifolds with non-negative curvature.},
     journal = {Manuscripta mathematica},
     volume = {76},
     year = {1992},
     pages = {39-46},
     zbl = {0763.53036},
     url = {http://dml.mathdoc.fr/item/GDZPPN002232685}
}
Tondeur, Philippe; Kim, Hobum. Riemannian foliations on Manifolds with non-negative curvature.. Manuscripta mathematica, Tome 76 (1992) pp. 39-46. http://gdmltest.u-ga.fr/item/GDZPPN002232685/